Deep search:Searching for "Partial correlation" in 'KEYWORDGot 1 item.
index Title
1Generalized bounds on the partial periodic correlation of complex roots of unity sequence set
Author(s):Li-fang FENG, Ping-zhi FAN  Clicked:5636  Download:2990  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.2 P.207-210  DOI:10.1631/jzus.A071380
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE